MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HD 26 + 4; PROSTHESIS,HIP,SEMICONSTRAINED,METAL/POLYMER,POROUS

SMITH & NEPHEW, INC. COCR 12/14 FEM HD 26 + 4; PROSTHESIS,HIP,SEMICONSTRAINED,METAL/POLYMER,POROUS
Catalog Number 71302604
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to dislocation that caused by patient falling down.The liner and inner head were exchanged.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The medical investigation concluded that several attempts have been made to obtain clinical/medical documents to support this complaint.It has been communicated that no information would be forth coming.Without supporting clinical/medical documents, a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.Without the actual devices involved our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
COCR 12/14 FEM HD 26 + 4
Common Device Name
PROSTHESIS,HIP,SEMICONSTRAINED,METAL/POLYMER,POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9109316
Report Number1020279-2019-03462
Device Sequence Number3587368
Product Code LPH
UDI-Device Identifier03596010194084
UDI-Public03596010194084
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Catalogue Number71302604
Device Lot Number14AM04621
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date12/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;